# SDR AALA20101208TUL06

- Difficulty date: December 8, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CORROSION AT LONGERON SPLICE 28 LEFT STATIONS 1196 TO 1208.  INSTALLED NEW SPLICE PART 3914677-507 PER AARD 51-10-00-5 AND BOEING DRAWING 5936667.
